Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stochastic continuity of random derivations on $ H\sp *$-algebras


Author: A. R. Villena
Journal: Proc. Amer. Math. Soc. 123 (1995), 785-796
MSC: Primary 46H40; Secondary 46K15, 47B47, 47B80
DOI: https://doi.org/10.1090/S0002-9939-1995-1223522-0
MathSciNet review: 1223522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain the continuity of stochastically derivative linear random operators on (nonassociative) $ {H^ \ast }$-algebras with zero annihilator. Moreover, we investigate the stochastic size of the separating subspace for linear random operators, on $ {H^ \ast }$-algebras, which have some probability of being derivative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H40, 46K15, 47B47, 47B80

Retrieve articles in all journals with MSC: 46H40, 46K15, 47B47, 47B80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1223522-0
Article copyright: © Copyright 1995 American Mathematical Society